On cut elimination for subsystems of second-order number theory


Authors
William W. Tait
University of Chicago
Abstract
To appear in the Proceedings of Logic Colloquium 2006. (32 pages).
Keywords No keywords specified (fix it)
Categories (categorize this paper)
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 64,229
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Basic Proof Theory.A. S. Troelstra - 2000 - Cambridge University Press.
Cut-Elimination for Simple Type Theory with an Axiom of Choice.G. Mints - 1999 - Journal of Symbolic Logic 64 (2):479-485.
A Note on the Proof Theory the λII-Calculus.David J. Pym - 1995 - Studia Logica 54 (2):199 - 230.
A Model-Theoretic Approach to Ordinal Analysis.Jeremy Avigad & Richard Sommer - 1997 - Bulletin of Symbolic Logic 3 (1):17-52.
Classifying the Provably Total Functions of Pa.Andreas Weiermann - 2006 - Bulletin of Symbolic Logic 12 (2):177-190.
Proof Normalization Modulo.Gilles Dowek & Benjamin Werner - 2003 - Journal of Symbolic Logic 68 (4):1289-1316.

Analytics

Added to PP index
2009-01-28

Total views
0

Recent downloads (6 months)
0

How can I increase my downloads?

Downloads

Sorry, there are not enough data points to plot this chart.

My notes